| Model Number |
ONYXNG22522UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
An attempt was made to use one onyx frontier drug eluting stent (des) to treat a moderately calcified, non tortuous lesion with 85% stenosis located in the proximal ramus artery.The device was inspected with issues noted.Negative prep was not performed.Resistance was not encountered when removing the protective sheath.Excessive force was not used when removing the protective sheath.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.It was reported that stent dislodgement occurred during sheath removal.The device was inserted inside the patient, however, it was difficult to see the stent on the balloon.Efforts were made to look for the stent and the stent was found stuck on the plastic covering/sheath.The stent was not on the balloon inside the body.An attempt was made to inflate the balloon while in the patient.The patient is reported to be alive with no injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product analysis: the stent delivery system (sds) did not return for analysis.The dislodged stent returned loaded on a stylette.A protective sheath was also loaded on the stylette.The dislodged stent was removed from the stylette and was inspected, with no deformation evident.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.